# SDR ASAA2015082813065

- Difficulty date: August 28, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 24,279 hours, 7,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3311
- Condition: Corroded
- Location: Bs 1036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD SIDE OF DOOR 311BL ON FUSELAGE.  ACFT GROUNDED. REMOVED CORRROSION FROM FUSELAGE FWD OF DOOR 311BL ORIGINAL MATERIAL THICKNESS WAS .080 WITH .005 REMOVED .075 REMAINING FOUND TO BE IN LIMITS IAW SRM 53-80-01-1A-5 TREATED, PRIMED AND TOP COATED REPAIR AREA IAW SRM 51-21-01, TOOL T82250 DOT REMOVED.
